PrettyIll.com

 
   
 
Pots - What We’ve Been Missing?
Posted: 28 April 2017 04:43 PM   [ Ignore ]  
Newbie
Rank
Total Posts:  4
Joined  2017-02-17

Hi again Dr. Diana,

Thank you for answering my previous questions smile. I have one more -

In your ‘Pots - What We’ve Been Missing’ lectures, which are posted on YouTube, you mention that when you discovered it was catecholamines that were causing you to have the hyper symptoms, you were able to go off of Xanax cold turkey. 

Also in the lectures you mention that in recent research you may how found a reason why beta blockers might make some POTS patients symptoms worse.

So my question is, what drug or type of drug did you use to treat your excess catecholamines that allowed you to quit Xanax quickly?

I would assume a beta blocker but I just want to double check since you also theorize beta blockers could potentially make other POTS symptoms worse.

I hope that makes sense!

Thanks again smile!!!

Nick

Profile
 
 
Posted: 29 April 2017 01:37 PM   [ Ignore ]   [ # 1 ]  
Administrator
Avatar
RankRankRankRank
Total Posts:  1378
Joined  2011-04-19

Hi Nick, To be able to get off of Xanax, it took correcting each and every layer of my autonomic dysfunction. No one thing could do it, I’m afraid. No, Beta-blockers were not helpful for me—
in fact, they just made me feel worse! What is now known as Parasym Plus, though, was a necessary step for me. Until I could boost my parasympathetic nervous system, my sympathetic nervous system remained dominant. Ugh. The lack of sleep, the easy agitation, the tachycardia—all of those adrenergic symptoms remained high until I brought up my parasympathetic nervous system. My condition had MANY layers to it,
but that step was a necessary one. More information on that can be found on http://www.ChronicDiseaseDigest.org . I hope that helps! smile

 Signature 

Dr.Diana, therapeutic optometrist disabled by EDS/POTS/ME/CFS for a decade, now recovered and practicing full-time at POTS Care cheese

Profile